# SDR HALA2019031300122

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 17,868 hours, 2,836 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE FUEL LINE FROM HEAT EX-CHANGER CHAFED THRU, LEAKING. REMOVED AND REPLACED FUEL LINE AT HEAT EX-CHANGER IAW AMM 73-11. IDLE RUN LEAK CHECK GOOD.
